@article{MAIS_2013_20_1_a9,
author = {E. S. Zaputryaeva},
title = {Deformations of {Planar} {Equilateral} {Polygons} with a {Constant} {Index}},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {138--159},
year = {2013},
volume = {20},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2013_20_1_a9/}
}
E. S. Zaputryaeva. Deformations of Planar Equilateral Polygons with a Constant Index. Modelirovanie i analiz informacionnyh sistem, Tome 20 (2013) no. 1, pp. 138-159. http://geodesic.mathdoc.fr/item/MAIS_2013_20_1_a9/
[1] R. Connelly, E. Demaine, G. Rote, “Straightening polygonal arcs and convexifying polygonal cycles”, Discrete and Computational Geometry, 30:2 (2003), 205–239 | DOI | MR | Zbl
[2] W. J. Lenhart, S. Whitesides, “Reconfiguring closed polygonal chains in Euclidian d-space”, Discrete and Computational Geometry, 13 (1995), 123–140 | DOI | MR | Zbl
[3] I. Streinu, “A combinatorial approach to planar non-colliding robot arm motion planning”, ACM/IEEE Symposium on Foundations of Computer Science (2000), 443–453 | MR
[4] I. Kh. Sabitov, Chemu ravna summa uglov mnogougol'nika?, KVANT, 2001, no. 3, 7–12 (in Russian)
[5] I. Kh. Sabitov, “Around the Proof of the Legendre–Cauchy Lemma on Convex Polygons”, Siberian Mathematical Journal, 45:4 (2004), 740–762 | DOI | MR | Zbl